vgalpin83 03/11/11
Last reply 6 years ago
big black bruise on rebif!

Hiya!Its my 5th week on rebif+ive gone up to the largest dose now however when i did my injection on wednesday night – thursday morning i had a big black bruise on my tummy where it went in?!it doesnt hurt just was very unnerving… does anyone know why this happened or have any tips to stop it?! xx

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

T
6 years ago

You can get bruising with any of the injectables. However, if you think it’s worse than it should be then I would mention it to your MS Nurse, if you have one, or your GP. They’ll be able to tell whether it’s normal bruising or something to be worried about, in which case they’d probably run blood tests – especially as you’ve only just started on the full dosage. Hope that helps!

i get them and i’ve been on it since may.a rebif nurse came out and changed the settings so it goes in deeper,slower and takes a bit longer for the med to come out,it worked a bit!


vgalpin83
6 years ago

hey thanks guys – im having a blood test just to check my liver – but my ms nurse told me i just hit a blood vessel and it should go down, so nothing to worry asbout! to be honest i think i just panicked a bit! thanks anyway xxx

Post Comment

You must be logged in to reply to this topic.